MAUDE Adverse Event Report: VOLCANO CORPORATION EAGLE EYE PLATINUM ST RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION EAGLE EYE PLATINUM ST RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900PST
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.The eagle eye platinum st catheter was discarded, thus no returned product investigation was performed.Do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an eagle eye platinum st catheter was used in a therapeutic coronary procedure in the proximal circumflex.During pullback, the catheter got stuck on a non-philips guidewire, and removed together.A new catheter was used to complete the procedure with no patient injury reported.This product problem is being submitted because the eagle eye platinum st catheter and a non-philips guidewire were removed as a system.There is potential for harm if it were to recur.

Brand Name
EAGLE EYE PLATINUM ST RX DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key21095802
Report Number3008363989-2025-00003
Device Sequence Number9118254
Product Code OBJ
UDI-Device Identifier00845225002312
UDI-Public(01)00845225002312(11)240610(17)260610(10)0303216770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model Number85900PST
Device Catalogue Number85900PST
Device Lot Number0303216770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: GUIDE WIRE, SIZE UNK; CORDIS: GUIDE CATHETER, SIZE UNK; PHILIPS: INTRASIGHT CONSOLE; TERUMO: 6F, PINNACLE INTRODUCER SHEATH
Patient Age81 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite